# SDR CALA2019020100191

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 54,861 hours, 16,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1019
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 9645024 FOUND CROSSION ON FRAME AT STATION 1560 S-27R AND S-28R REF FLEETCYCLE L/P 9645024 FOR ALL WORKED PERFORMED PLACED ON DI P IAW ECRA5360-01501 PAGE 6 OF 12 STEP 7 TO ACCOMPLISH A PERMANE NT REPAIR ON OR BEFORE 24 MONTHS PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS AND BEFORE 23 MONTHS FOR THE PERMANET REPAIR 2021) 730 DAYS PER ECRA 5360-01501. PLANNING TO CONTACT PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 24 MONTHS (29 JAN PERMANENT REPAIR ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR THE ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR THE PERMANENT REPAIR PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 24 MONTHS (29 JAN 2021) 730 DAYS PER ECRA 5360-01501. PLANNING TO CONTACT 2021) 730 DAYS PER ECRA 5360-01501. PLANNING TO CONTACT PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 24 MONTHS (29 JAN PERMANENT REPAIR ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR THE TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION COMPLIED WITH QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: PLN/ENG >22<23 MONTHS T/A: 24 MONTHS....OP
